# SDR ASOA2020062685019

- Difficulty date: June 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 39,098 hours, 30,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 67789
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,412 hours, 1,217 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE #3 EMERGENCY LIGHT BATTERY PACK WILL NOT ILLUMINATE LIGHTS.  MX R&R #3 EMERGENCY LIGHT BATTERY WITH OPERATIONAL CHECK GOOD.
